# SDR IPXA2020081258986

- Difficulty date: July 17, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  LEFT WING UPPER SKIN HAS CORROSION AROUND A FASTENER AT APPROX XORS 380 AND REAR SPAR.REPAIRED CORRODED UPPER SKIN AT LH WING AT XORS-380 ABOVE REAR SPAR IAW EA 011-5730-01-A8447 REV IR AND EO MD11-5730-77460-A.   (MINOR)
